# SDR SWIA201127257

- Difficulty date: August 13, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 23,326 hours, 19,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN FROM OUTSIDE. (FLT 6275)  LUBRICATED SERVICE DOOR HANDLE.
